# SDR 69476

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 21,409 hours, 29,734 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAXI OUT LEFT BRAKE WILL NOT RELEASE.  PASSENGERS DEPLANED ON TAXIWAY.  MTC DETERMINED PARKING BRAKE WAS NOT RELEASING COMPLETELY.  A/C RETURNED TO GATE AND PARKING BRAKE DEFERRED PER MEL 32-7.  A/C RETURNED TO SERVICE.  INSTALLED PARKING BRAKE KNOB.
